# SDR ASAA2016030315759

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 36,718 hours, 11,085 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 003246
- Condition: Failed
- Location: Flt Control
- Part time: 31,915 hours, 9,521 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC INOPERATIVE FOR A TIME.  THEN BACK TO NORMAL OPS.  ACFT GROUNDED.  R & R NR 2 FMCS COMPUTER, REF AMM 34-61-02-400-801,  OPS NORMAL IAW SAME AND IAW AMM 34-61-00-710-801.
